≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Skin Rash developed while taking remedy

Hello,
Is it common to develop a skin rash during the course of taking the homeo. remedy?
 
  jessieb on 2013-05-23
This is just a forum. Assume posts are not from medical professionals.
It is not a common thing but it is a welcome development.
 
kadwa 9 years ago
thank you for the reply. does anyone know how long it lasts and how much it spreads? i started on my arms.. now its on my legs and slowly starting on my neck. its itchy and i cant help but scratch it. i read that i shouldn't mask the scars/bumps as there's 'bad things' coming out.. and i should let it take its natural course... any advice on how to help with itchy-ness and how long and how much it will spread?

Thank you
 
jessieb 9 years ago
Google oatmeal baths. They help a lot. You can also
brew a large pot of chamomile tea and then use a cloth to
pat the liquid on the skin and let it dry.

I would think a homeopath is directing your treatment and
that would be the best person to ask, bc they have all the
info on your case.
 
simone717 9 years ago
thank you for the suggestions! i just sent my homeopath a message.. will try the teas and oatmeal in the meantime.
:)
 
jessieb 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.